Skip to main content

Items where Author, Editor or other role is "Topley, Lewis"

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | G | L | M | P
Number of items: 6.


Brundan, Jonathan, Topley, Lewis (2018) The p-Centre of Yangians and Shifted Yangians. Moscow Mathematical Journal, 18 (4). pp. 617-657. ISSN 1609-4514. (doi:10.17323/1609-4514-2018-18-4-617-657) (KAR id:72707)
Format: PDF


Goodwin, Simon M., Topley, Lewis (2019) Minimal-dimensional representations of reduced enveloping algebras for gl\(_n\). Compositio Mathematica, 155 (8). pp. 1594-1617. ISSN 0010-437X. (doi:10.1112/S0010437X19007474) (KAR id:83305)
Format: PDF


Launois, Stephane, Topley, Lewis (2019) The Orbit Method for Poisson Orders. Proceedings of the London Mathematical Society, 120 (1). pp. 65-94. ISSN 0024-6115. (doi:10.1112/plms.12287) (KAR id:75897)
Format: PDF Format: PDF

Lecoutre, Cesar, Topley, Lewis (2019) On the Semi-centre of a Poisson Algebra. Algebras and Representation Theory, 23 . pp. 875-886. ISSN 1386-923X. (doi:10.1007/s10468-019-09879-3) (KAR id:73658)
Format: PDF


Martin, Benjamin, Stewart, David, Topley, Lewis (2019) A proof of the first Kac–Weisfeiler conjecture in large characteristics. Representation Theory, 23 (9). pp. 278-293. ISSN 1088-4165. (doi:10.1090/ert/529) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:78881)
Format: PDF


Premet, Alexander, Topley, Lewis (2014) Derived subalgebras of centralisers and finite -algebras. Compositio Mathematica, 150 (9). pp. 1485-1548. ISSN 0010-437X. (doi:10.1112/S0010437X13007823) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:83227)

This list was generated on Sun Aug 14 19:53:10 2022 BST.